View Single Post
rodrego
 
so my girlfriend recently started the shot. her doctor told her that it is effective 24 hours after the injection. we waited 48 hours after she received the shot, and had unprotected sex, and i finished in her. we continued to have unprotected sex through out the month with me cumming in her. she is about a week late. she has had some spotting, but the doctor told her that spotting is a completely normal reaction to the shot. she also has been craving chocolate a lot lately, and last week she threw up a couple times in the morning, however, she had been sick during that time.

i know that the shot is extremely effective, but i still can't help to wonder why she hasn't gotten her period yet. could it just be that the shot is fooling around with her cycle? she said that she's not worried, but if she still doesn't get her period in the next week that she is going to get a pregnancy test.

i've read everything in this thread about depo provera and am still interested in other people's input on this situation.

Last edited by rodrego; 01-25-2006 at 10:40 AM..
Old 01-25-2006, 09:58 AM rodrego is offline  
Reply With Quote
#215